# SDR 97ZZZX4881

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3674Y
- Make and model: Cessna 210C
- Aircraft serial: 21058174
- Propeller: Mcauly D2A34C49
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90A
- Condition: Cracked
- Location: Retain Thread
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING PROPELLER DYE PENETRANT INSPECTION.  CRACK PRESENT IN RETENTION THREAD.
